×

On stability for time-periodic perturbations of harmonic oscillators. (English) Zbl 0693.34063

According to the author’s abstract, it is shown that for two classes of harmonic oscillators with time periodic perturbations the kinetic and potential energy remain bounded and the monodromy operator has point spectrum. Further an example is given for which these conclusions may be false.
Reviewer: R.Lee

MSC:

34D20 Stability of solutions to ordinary differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] J. Bellissard , Stability and Instability in Quantum Mechanics, in Schrödinger Operators , ed. by S. Graffi. Lecture Notes in Mathematics , 1159 , Springer-Verlag , Berlin / Heidelberg / New York / Tokyo , 1985 . MR 853743 | Zbl 0581.35078 · Zbl 0581.35078
[2] M. Combescure , A Quantum Particle in a Quadrupole Radio-Frequency Trap . Ann. Inst. H. Poincaré, Sec. A , t. 44 , 1986 , p. 293 - 314 . Numdam | MR 846470 | Zbl 0613.46064 · Zbl 0613.46064
[3] M. Combescure , Trapping of Quantum Particles for a class of Time-Periodic Potentials : A Semi-Classical Approach , Ann. of Physics , t. 173 , 1987 , p. 210 - 225 . MR 870892 | Zbl 0634.35062 · Zbl 0634.35062
[4] M. Combescure , The Quantum Stability Problem for Time-Periodic Perturbations of the Harmonic Oscillator Ann. Inst. H. Poincaré, Sec. A , t. 47 , 1987 , p. 63 - 83 . Numdam | MR 912757 | Zbl 0628.70017 · Zbl 0628.70017
[5] V. Enss and K. Veselic , Bound States and Propagating States for Time-Dependent Hamiltonians . Ann. Inst. H. Poincaré, Sec. A , t. 39 , 1983 , p. 159 - 191 . Numdam | MR 722684 | Zbl 0532.47007 · Zbl 0532.47007
[6] J.K. Hale , Ordinary Differential Equations , John Wiley and Sons , New York / London / Sydney , 1969 . MR 419901 | Zbl 0186.40901 · Zbl 0186.40901
[7] T. Kato , Linear Evolution Equations of Hyperbolic Type , J. Fac. Sci. Univ. Tokyo, Sec. IA , t. 17 , 1970 , p. 241 - 258 . MR 279626 | Zbl 0222.47011 · Zbl 0222.47011
[8] M.G. Krein , On Certain Problems on the Maximum and Minimum of Characteristic Values and the Lyapunov Zones of Stability . Amer. Math. Soc. Transl. , t. 1 , 1955 , p. 163 - 187 . MR 73776 | Zbl 0066.33404 · Zbl 0066.33404
[9] M. Reed and B. Simon , Methods of Modern Mathematical Physics , t. 2 , Fourier Analysis, Self-Adjointness , Academic Press , New York / San Francisco / London , 1975 . Zbl 0308.47002 · Zbl 0308.47002
[10] M. Reed and B. Simon , Methods of Modern Mathematical Physics , t. 4 , Analysis of Operators , Academic Press , New York / San Francisco / London , 1978 . Zbl 0401.47001 · Zbl 0401.47001
[11] V.A. Yakubovich and V.M. Starzhinskii , Linear Differential Equations with Periodic Coefficients , t. 2 , John Wiley and Sons , New York / Toronto , 1975 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.